Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Took abortion pill. Persisting bleeding. What to do?

RESPECTED SIR I HD DON SEX WITH MY WIFE SHE HAD GOT PREGNANT WE DON,T WANT CHILD IN OUR EARLY PERIOD SO WE HAD ABORT THAT CHILD WITH THE HELP OF CONTERCEPTIVE PILL AFTER THIS BLOOD FLOW STARTED AGAIN WE HAD TAKEN TABLET TO STOP WITH THE ADVICE OF LOCAL DOCTER BUT NOW BLOOD HAD STOP BUT NOW ALSO SMALL DROP OF NLOOD FLOW BROWNISE
Asked On : Wed, 6 Mar 2013
Answers:  3 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Lab Tests
OBGYN 's  Response
Hello there,

First thing, I think you took the tablet without the advice of a specialist.

So, now I would suggest you to go and consult a gynaecologist at the earliest.

There is a possibility of incomplete abortion that means some products might be remaining inside the uterus. This can lead continuous bleeding, this may also lead to infection.

So, please consult a gynaecologist at the earliest.

You will have to do ultrasound scan for confirmation of completion of abortion.

If it is incomplete, curreting might be needed.

Hope this information is helpful to you.

Dr. Mrs. Sumeet Baheti
Answered: Wed, 6 Mar 2013
I find this answer helpful
OBGYN Dr. Nilofer AR's  Response
Hello Vinod.

Post abortal bleeding is one of the common side effects.
I recommend your wife to get a transvaginal ultrasound to be done.
If retained products of conception is visualized, then its better to get a surgical evacuation done.
If bleeding is minimum, consult your Gynecologist to prescribe medicines to stop bleeding.
I suggest you both to use a contraceptive method to avoid unnecessary side effects of MTP and its complication.

Hope this helps,
regards,
Dr Nilofer
Answered: Wed, 6 Mar 2013
I find this answer helpful
OBGYN Dr. Sree Gouri SR's  Response
May 2013
Hi,
Thanks for the query.
After abortion some amount of spotting is can be seen for one week to ten days.
If the bleeding is continuous and excessive better to go for ultrasound once.
That will rule out any possibility of retained products that can lead to continuous bleeding and infection etc.
In case of retained products she has to take prostaglandins to expel those with your doctor's advice or she may need curettage sometimes.
Take care.
Answered: Wed, 6 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor